# SDR FDEA201301200151

- Difficulty date: January 20, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 76,810 hours, 13,242 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, THE EAD DISPLAYED A WHITE BOX WITH "LANDING GEAR." THE "GEAR UNSAGE  INDICATION WITH GEAR HANDLE DOWN," QRH CHECKLIST  WAS ACCOMPLISHED.  ON SECOND APPROACH ALL INDICATION NORMAL.  PVG U  CONSULTED WITH CREW, KNEW THAT SECOND L/G INDICATION  ON LT GEAR FLASH RED WHEN THE WHITE BOX SHOWED  UP,  PRIMARY INDICATION WAS NORMAL ALL THE WAY.
